# SDR XNA01014

- Difficulty date: July 25, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 36,495 hours, 17,518 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI, KRUEGER LIGHT FLASHING AND CONFIG LIGHT ON MWP.  TRANSFERRED TO DMI 1421 IAW 27-84-01.  DEACTIVATED LEFT NOTCH AND KRUEGER IAW SP 27-84-02.  PLACARDS INSTALLED.
